Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on formulas for the number of representations of an integer as a sum of $2h$ squares


Author: R. D. James
Journal: Bull. Amer. Math. Soc. 42 (1936), 863-866
MathSciNet review: 1563454
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06448-7
PII: S 0002-9904(1936)06448-7